Thanks for your reply Ryan.Will ask the doctor about this and will follow your advice.Your presence on these forums in replying to me and others is invaluable.
Dimi, My name is Diane and I take 425mg Effexor daily. I used to take 350mg daily but I found over time that I was feeling dizzy and my concentration was not good. My doctor took me off this and I experienced the worst withdrawal ever. I could not even put a sentence together or understand what people were saying to me. The insomnia was horrific. The withdrawal took 5 months. The worst time in my life. I decided to see a Psychiatrist who tried different medications, all of which had side effects. Ergo, the only solution was to go back on Effexor at a higher dose combined with Dexamphetamine, a mood elevator and Mogodon for sleep. Get off the Effexor as fast as you can. I know I will never have to withdraw from it again as I will be on it for life. I have severe major depression. My best wishes to you.
DON'T TAKE IT. IT IS THE DRUG FROM HELL!
I took Effexor and had absolutely no problems withdrawing. Also it worked better than any other SSRI I have taken. I think SNRI's work well for anxiety issues combined with depression. I now take Celexa after I was off Effexor for a couple of years. My new insurance only covers generic. I have sleep problems with the Celexa, but it's not too bad. I know some people hate Effexor, but for some it is a great drug. Since you complain of cardiac neurosis, you might want to listen to Ryan and stay away from that whole group of meds.